New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Anniebeth
Regular Member


Date Joined Jun 2005
Total Posts : 24
   Posted 6/30/2005 2:58 AM (GMT -7)   
I have been on alot of medication , and finally amon one now that feels as though a big bolder has been lifted off me . Cymbalta is often used to treat bi-polar people, but i have tried almost everything , so my dr tried this. its a mix between prosac and a tiny tiny bit of a med they use for Skitzophrenia (spellin?? lol) .. it may sound kinda scary , but hey it works .. i never thought that i was bi- polar but my doc said that if this med works then i might be slightly bipolar ...my depression does seem to come and go within minutes at times... cymbalta has also been used to help with pain ..... and anxiety... i was previously on clonapin .. but no longer need it every day only every now and then....
 
 
one thing i have learned is that , if you have to ask yourself "is this med working ?" then it is not. because when you find the right one. you will know it. :-)
***annie***
 


Having2LeftFeet
Regular Member


Date Joined Feb 2005
Total Posts : 472
   Posted 6/30/2005 8:25 AM (GMT -7)   
How right you are. Meds are a hit and miss till you get to the right ones.
 
"Lefty"
There is no such word as can't. Can't simply means wouln't. Grab as much as life as you can. Future is a long way away for those who don't believe. Don't build a foundation of life on sand. It will take it away with the tide. Love a little more, be unkind a lot less.


barbra
Regular Member


Date Joined May 2005
Total Posts : 61
   Posted 6/30/2005 9:32 AM (GMT -7)   
yes they are definitely hit and miss, glad the cymbalta is working for you, I tried it once..the first pill put my anxiety thru the roof, couldnt even walk the next day it was just horrible, so far I have not found the right med for me, at the moment all I take is klonopin when the anxiety gets really bad, as for the depression I take sam e and it seems to help, but still just dont feel right, hope things stay good for you.

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 6/30/2005 7:46 PM (GMT -7)   
Annie,

So glad you hung in there and kept trying different things till you found one that worked!! A great testimony for this board. It's easy to get discouraged when nothing is helping.

Thanks for sharing!

Blessings!
In His Grip,
AlwaysRosie      "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/


Anniebeth
Regular Member


Date Joined Jun 2005
Total Posts : 24
   Posted 6/30/2005 8:13 PM (GMT -7)   
yes, its defiantly different for all people. If you have not found the right meds for you , keep trying and you will. Its is a rough process , as im sure you all know, but in my opinion its worth feeling 'just normal'. if that makes sense:)
Good luck to you all!
God Bless
***annie***
 


taintedangel
Regular Member


Date Joined Jun 2005
Total Posts : 303
   Posted 7/19/2005 9:47 AM (GMT -7)   
yes thank you for the post. I am currently taking zoloft and have it the point where I've been asking myself if the med is still working. I felt ok on it when I first started taking it a couple of years ago but here within the last 6 months (rough time frame) I have litterally been on an emotional roller coaster. I see my psych doc today for the first time and I know I have the trial and error of meds coming up and that scares me a little bit. I don't know much about any of this. I just want to find something that makes me feel stabble instead of feeling like I'm just going to fall to pieces at any given moment which is how i feel most days. My counselor seems to think my zoloft isn't working any more from what I've been going through that's why she wanted me to see the psych doc. I'm just ready to be on an even keel and feel normal again and not be so all over the place. Does that make sense?

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/20/2005 8:04 PM (GMT -7)   
Yes Angel, it does make sense . . . I hope you keep us posted!!! Sounds like a good plan (see the psyc doc).

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


anti cymbalta
New Member


Date Joined Jul 2005
Total Posts : 1
   Posted 7/25/2005 3:13 AM (GMT -7)   
Hey guys, I was about to embark on the journey of going on cymbalta, since I was diagnosed with inheretant depression. I also heard that it causes weight-loss and severe loss of appetite, so you can imagine how badly I wanted it. I even convinced my doctor of prescribing it to me. Thank God I never actually took it. I came upon a site and would like to warn all of you out there. I did some additional reading and hope this will help those who are suffering from the withdrawal symptoms. Cymbalta is a combined drug that is half anti-depressant and half anti-psychotic medication. That is the reason for the severe withdrawal symptoms like head flashes and weird dreams. I can't believe that doctors would give something like this out like candy. Only people diagnosed with Bipolar disorder or schizophrenia can take something like this safely. You never fully recover from this and will carry the scars for life. A word of warning, diuretics tends to make these type of medication toxic and appetite suppressants will double your symptoms and make it alot worse. Any type of anti-psychotic medication dries out your thyroid completely, which causes permanent damage and causes weight-gain. I will suggest that those who have been on Cymbalta for a while should check out their thyroid. Sorry guys, but that means taking thyroid medication for the rest of your lives, and you will always suffer with a weight problem, even though thyroid medication helps to control in some way. This is not a drug to play around with and wish they would take it of the market completely. For those who it helps, good luck, you obviously haven’t tried getting of it.
How the hell does doctors give something like this who suffer from mild depression?
I would also suggest those of you who can, to print out the logs and hand it to your doctor. That will be the kindest thing you can do since they are the ones putting thousands of others in this misery...

John316
Regular Member


Date Joined Jul 2005
Total Posts : 26
   Posted 7/25/2005 6:10 AM (GMT -7)   
Glad the Cymbalta is working for you...I just started it 5 days ago....went right from Lexapro to Cymbalta....still waiting...In Christ, John

AJ's
New Member


Date Joined Apr 2008
Total Posts : 1
   Posted 4/19/2008 7:57 AM (GMT -7)   
I have been on many different anti-depressents ove the years rand I felt that my latest of about a year Cymbalta was helping until the day I decided to wean off them... Please Please take a look at the link below and be aware of what you are letting yourself into....kindest regards Amanda

http://www.mentalhealthnotes.com/2007/10/02/cymbalta-the-withdrawal-symptoms-from-hell/
 
FYI this is a blog that is anti-Cymbalta
Kitt

Post Edited By Moderator (stkitt) : 4/19/2008 1:47:09 PM (GMT-6)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/19/2008 12:40 PM (GMT -7)   

AJ

Hello and welcome to HealingWell.  I am sorry you have had a bad experience with Cymbalta and you mentioned weaning off.........did you do this on your own or with your PCP's help?

I have to put a comment in here for our members.  Please remember our guidelines...............

4. Use good judgement.  NEVER rely on information or opinions exchanged via the forums or chat rooms to replace necessary, personal consultation(s) with qualified health or medical professionals to meet your individual health or medical needs.  Remember that what's right or has worked for one person may not be what's right for you. 
 
Thank you
Kitt
 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:02 PM (GMT -7)
There are a total of 2,732,353 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
300 Guest(s), 14 Registered Member(s) are currently online.  Details
ewafromwarsaw, Psilociraptor, hateuc, Shaz032, AnxiousTexan, orchid_rain, Girlie, rocckyd, LG13, time2reclaim, UCAvery, Fairwind, Ggrlsav, DutchessCountyJim


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer